# SDR DALA2019102956232

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1330809) CORROSION ON INTERCOSTAL BTW STA 1300-1320 AND RBL 15.5, AFT CARGO COMPARTMENT. FLOOR STRUCTURE (C2). CORRECTIVE ACTION: CORROSION LEVEL 2, INTERCOSTAL BTW STA 1300-1320 AND RBL 15.5, AFT CARGO COMPARTMENT. FLOOR STRUCTURE WAS REPLACED. PER. B757-200 SRM 51-40-02. PAR 4.
